(Closed) depression when going of birth control?

posted 8 years ago in Babies
Post # 3
Member
4137 posts
Honey bee
  • Wedding: May 2011

it is possible due to all of the hormonal changes in your body.

if it persists, talk to a doctor.

Post # 4
Member
5496 posts
Bee Keeper
  • Wedding: April 2010

Yep! I was like that for almost a month. I would be crying for 20 minute stretches over NOTHING. It subsided within a few weeks. Hang in there!!!! 🙂

Post # 6
Member
622 posts
Busy bee
  • Wedding: September 2010

I definitely felt like this too, and i agree it lasted about a month. It does go away though so hang in there!

Post # 7
Member
5496 posts
Bee Keeper
  • Wedding: April 2010

@mwitter80: No, you aren’t alone. I would just sit and cry!!! No reason, whatsoever! I also just felt “crummy” all over for a few weeks. Physically, I mean. But maybe after about a month I got much better! Hang in there. You’ll get through it. Just let yourself cry when you need to. That’s what I did. My poor husband… lol

Post # 9
Member
5496 posts
Bee Keeper
  • Wedding: April 2010

@mwitter80: I know, I cried so much and my husband just couldn’t understand why I cried every day. I told him repeatedly I was sorry, too. I did explain it was because my hormones were absolutely insane, but I think he still just couldn’t “get it” since he’s a guy. lol  Just know you’ll feel better soon!! 🙂

The topic ‘depression when going of birth control?’ is closed to new replies.

Find Amazing Vendors